Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 84, NWS Shreveport, LA

May 20, 2025Grant Parish, LaSalle Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at May 20, 2025, 6:02 PM CDT for Grant Parish, LaSalle Parish, Winn Parish, Louisiana. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2025, 6:02 PM CDT (23:02 UTC)
Expired
May 20, 2025, 6:30 PM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 89 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 6:13 PM CDTHAIL 13 W Tullos, LAPublic reports quarter size hail in the Tansey community via broadcast media fb page.
May 20, 6:15 PM CDTHAIL 1.75Tullos, LAPhotos of hail ranging from quarter to golf ball in and around the Tullos area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 3:13 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1505 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
2.3
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted.

646 
WFUS54 KSHV 202302
TORSHV
LAC043-059-127-202330-
/O.NEW.KSHV.TO.W.0084.250520T2302Z-250520T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
602 PM CDT Tue May 20 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern Grant Parish in north central Louisiana...
  Northwestern La Salle Parish in north central Louisiana...
  Southeastern Winn Parish in north central Louisiana...

* Until 630 PM CDT.

* At 602 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 13 miles southeast of Winnfield, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Grant, northwestern La Salle and southeastern Winn
  Parishes, including the following locations... Zenoria, Georgetown,
  Rochelle, and Tullos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3181 9255 3187 9250 3183 9218 3167 9231
TIME...MOT...LOC 2302Z 286DEG 26KT 3181 9245 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
53
1 follow-up statement
535 
WWUS54 KSHV 202311
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
611 PM CDT Tue May 20 2025

LAC043-059-127-202330-
/O.CON.KSHV.TO.W.0084.000000T0000Z-250520T2330Z/
Grant LA-La Salle LA-Winn LA-
611 PM CDT Tue May 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN GRANT...NORTHWESTERN LA SALLE AND SOUTHEASTERN WINN
PARISHES...

At 611 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Olla, or 18 miles southeast of
Winnfield, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Zenoria, Georgetown, Rochelle, and Tullos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3178 9249 3186 9243 3183 9218 3167 9231
TIME...MOT...LOC 2311Z 286DEG 26KT 3179 9238 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 20, 2:37 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 20, 2:37 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
237 PM CDT Tue May 20 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday Night)
Issued at 235 PM CDT Tue May 20 2025

Convection begins to light up as of the 19Z hour, ahead of a
northeast to southwest oriented cold front which is poised just on
the western border of the ArkLaTex this afternoon. Showers and
storms which develop have the potential to become strong to severe,
particularly as they trek further east of the I-49 corridor. The
highest probability exists for large hail as the hazard associated
with these storms, but damaging wind gusts and an isolated tornado
or two cannot be ruled out.

Driven by the advancing cold front, convection looks to move
eastward out of the area fairly swiftly, coming to an end for our
southeasternmost Louisiana parishes by late this evening. Skies will
rapidly clear behind the departing storms, making for a mostly clear
remainder of the night. Temperatures will be nudged down by the
front, dropping into the middle 50s north and lower 60s south. The
cooling effect will be short-lived, however, as high temperatures
once again soar into the upper 80s and lower 80s Wednesday
afternoon, under partly cloudy to mostly sunny skies. Wednesday
night will follow with another round of upper 50s and lower 60s
across the ArkLaTex.

/26/

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 235 PM CDT Tue May 20 2025

The upper level trough which swings tonight's cold front across the
south central CONUS will give way to pseudo-zonal flow aloft through
the middle of this work week. By Thursday, amplifying ridging over
the Front Range of the Rockies will establish a northwest flow
pattern aloft. Those familiar with ArkLaTex wx may well recognize
this setup at this time of year as favorable for an unsettled
weather pattern, but as of this writing, it is a relief to say that
impacts to the region look limited through the end of this week,
with only slight chances of storms in extreme southeast Oklahoma and
possibly adjacent zones of southwest Arkansas early Friday, with
scattered chances again into Saturday.

Late in the weekend, the aforementioned ridge will be in the process
of pushing eastward over the Great Plains and into the Midwest, and
as it makes its progress east, a shortwave trough looks to try to
organize itself embedded in the western fringe of the ridging. With
this emerging forcing mechanism as the catalyst, Sunday will see the
most widespread rainfall chances in several days, as showers and
storms begin early to the northwest and overspread the area through
the day. This will begin another soggy pattern, as a series of weak
upper level disturbances sustain near areawide rainfall chances
through to the end of this extended forecast period. Highs in the
80s and 90s will continue through the weekend, before next week's
rainfall brings max temps back into the 70s and 80s. Meanwhile,
lows look to remain in the 60s and 70s throughout.

/26/

&&

.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Tue May 20 2025

For the 20/18Z TAF period, a cold front continues to advance SE
through our airspace this afternoon with convection increasing in
coverage over the SE half of our region. This could potentially
impact the SHV/LFK/ELD/MLU terminals so have maintained VCTS at
these locations through this afternoon. Otherwise, low VFR cigs
will gradually clear from NW to SE with fropa at all sites by this
evening and just some high cirrus returning on Wednesday. Breezy
S/SW winds ahead of the cold front will continue to veer W/NW with
fropa as speeds range from 10-15 kts with higher gusts over 20 kts
before diminishing overnight. Winds will shift back to the E/SE on
Wednesday with speeds generally light between 5-10 kts.

/19/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 237 AM CDT Tue May 20 2025

Spotter activation will be needed this morning across northeast
Texas, far northern Louisiana, southwest Arkansas, and southeast
Oklahoma. Additional thunderstorms this afternoon and evening may
require additional activation across northern Louisiana and south
central Arkansas where a Slight Risk is in place.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  91  65  94 /  10   0   0   0
MLU  62  88  63  91 /  40   0   0   0
DEQ  55  86  58  84 /   0   0   0  10
TXK  59  90  62  89 /   0   0   0  10
ELD  56  88  59  90 /  10   0   0   0
TYR  61  88  65  90 /   0   0   0   0
GGG  59  89  63  90 /   0   0   0   0
LFK  62  91  65  94 /  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...26
LONG TERM....26
AVIATION...19

In the hours before

Special weather statement, May 20, 2:54 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 PM CDT Tue May 20 2025

LAZ004>006-202045-
Lincoln LA-Union LA-Claiborne LA-
254 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN UNION...SOUTHEASTERN
CLAIBORNE AND NORTHWESTERN LINCOLN PARISHES THROUGH 345 PM CDT...

At 253 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Homer, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bernice, Lisbon, Mount Zion, Aycock, Spearsville, Cooley, Lake
Clairborne, Corinth, Shiloh, Unionville, Dubach, Lillie, Athens, and
Homer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3261 9300 3278 9306 3295 9256 3269 9247
TIME...MOT...LOC 1953Z 253DEG 22KT 3272 9295

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 20, 3:30 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
330 PM CDT Tue May 20 2025

ARZ073-202115-
Union AR-
330 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL UNION COUNTY THROUGH 415
PM CDT...

At 330 PM CDT, Doppler radar was tracking a strong thunderstorm over
El Dorado, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hillsboro, New London, El Dorado, Urbana, Pigeon Hill, Lawson,
Catesville, Moro Bay State Park, and Strong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Arkansas.

&&

LAT...LON 3312 9212 3310 9268 3328 9271 3332 9247
      3330 9246 3329 9247 3327 9242 3328 9238
      3330 9235 3328 9234 3328 9233 3326 9232
      3328 9230 3326 9229 3325 9223 3321 9223
      3320 9221 3321 9218 3316 9217 3316 9211
TIME...MOT...LOC 2030Z 262DEG 39KT 3319 9263

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 20, 4:10 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
410 PM CDT Tue May 20 2025

LAZ012>014-021-202200-
Caldwell LA-Bienville LA-Ouachita LA-Jackson LA-
410 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CALDWELL...
JACKSON...SOUTHWESTERN OUACHITA AND EAST CENTRAL BIENVILLE PARISHES
THROUGH 500 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jonesboro, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
East Hodge, Eros, Hodge, Jonesboro, Liberty Hill, Mineral Springs,
Caderville, North Hodge, Quitman, Mount Olive, Luna, Chatham, and
Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Louisiana.

&&

LAT...LON 3221 9286 3238 9289 3251 9221 3226 9217
TIME...MOT...LOC 2109Z 262DEG 38KT 3229 9280

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 20, 4:15 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
415 PM CDT Tue May 20 2025

ARZ073-202145-
Union AR-
415 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION COUNTY
THROUGH 445 PM CDT...

At 415 PM CDT, Doppler radar was tracking a strong thunderstorm over
Strong, or 10 miles northwest of Huttig, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Felsenthal, New London, Lapile, Strong, and Huttig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Arkansas.

&&

LAT...LON 3312 9212 3311 9214 3307 9213 3306 9211
      3303 9239 3320 9243 3325 9223 3323 9223
      3323 9222 3321 9223 3320 9221 3321 9218
      3319 9218 3318 9216 3316 9217 3317 9215
      3316 9211
TIME...MOT...LOC 2115Z 258DEG 38KT 3313 9232

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 20, 4:27 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
427 PM CDT Tue May 20 2025

LAZ010>012-018-202200-
De Soto LA-Bienville LA-Natchitoches LA-Red River LA-
427 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DE SOTO...
SOUTHEASTERN RED RIVER...NORTHWESTERN NATCHITOCHES AND SOUTH CENTRAL
BIENVILLE PARISHES THROUGH 500 PM CDT...

At 426 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coushatta, or 19 miles east of Mansfield, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lake End, Evelyn, Campti, Saline, Martin, Edgefield, Hanna, Black
Lake, Chestnut, Coushatta, Creston, Rambin, Ashland, Armistead,
Lucky, and Goldonna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Louisiana.

&&

LAT...LON 3188 9345 3199 9348 3227 9296 3190 9293
TIME...MOT...LOC 2126Z 261DEG 37KT 3195 9339

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

20
Special weather statement, May 20, 5:38 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
538 PM CDT Tue May 20 2025

LAZ017>019-202315-
Winn LA-Natchitoches LA-Sabine LA-
538 PM CDT Tue May 20 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL NATCHITOCHES...
NORTHEASTERN SABINE AND SOUTHWESTERN WINN PARISHES THROUGH 615 PM
CDT...

At 538 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Campti to 7 miles northeast of Many.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Robeline, Provencal, Grand Ecore, Natchez, Campti, Allen, St.
Maurice, Clarence, Flora, Cypress, Black Lake, Clear Lake, Creston,
Powhatan, Natchitoches, Bermuda, Marthaville, Hagewood, and Goldonna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Louisiana.

&&

LAT...LON 3164 9360 3198 9310 3202 9280 3171 9294
      3171 9296 3167 9295 3159 9299
TIME...MOT...LOC 2238Z 263DEG 26KT 3188 9308 3167 9342

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 2:45 PM CDTSpecial Weather StatementSHVDe Soto, Red River45 min
May 20, 2:47 PM CDTSpecial Weather StatementSHVRed River43 min
May 20, 2:49 PM CDTSpecial Weather StatementSHVWebster41 min
May 20, 2:54 PM CDTSpecial Weather StatementSHVClaiborne51 min
May 20, 2:59 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Red River46 min
May 20, 3:03 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Webster42 min
May 20, 3:13 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union62 min
May 20, 3:34 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union46 min
May 20, 3:34 PM CDTTornado WarningSHVLincoln, Union41 min
May 20, 3:39 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Winn51 min
May 20, 3:57 PM CDTSevere Thunderstorm WarningSHVOuachita, Union48 min
May 20, 4:02 PM CDTTornado WarningSHVOuachita, Union43 min
May 20, 4:10 PM CDTSpecial Weather StatementSHVJackson50 min
May 20, 4:27 PM CDTSpecial Weather StatementSHVRed River33 min
May 20, 4:28 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Winn47 min
May 20, 4:33 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Red River, Winn42 min
May 20, 4:54 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Winn66 min
May 20, 5:10 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Winn50 min
May 20, 5:38 PM CDTSpecial Weather StatementSHVNatchitoches37 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn52 min
May 20, 6:01 PM CDTFlash Flood WarningSHVWinn3 hr
May 20, 6:23 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn52 min
May 20, 6:35 PM CDTSpecial Weather StatementSHVGrant25 min
May 20, 6:53 PM CDTSpecial Weather StatementSHVGrant67 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.